# SDR AU000042

- Difficulty date: January 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Propeller: Mcauly 4HFR34C653
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1379628C401
- Condition: Cracked
- Location: Cockpit
- Component: Flight Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WINDSHIELD CRACKED FROM BOTTOM EDGE.  SIGNS OF HEATING ELEMENT OVER TEMPERATURE.
